# SDR CA190611003

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: 601R31123113
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH OVERWING EMER DOOR FORMER BLENDED TO REMOVE A SMALL AREA OF CORROSION. (TC# 20190611003)
